Journal of the Mathematical Society of Japan

On commutative unipotent groups defined by Seligman

Tetsuo NAKAMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 24, Number 3 (1972), 377-383.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259854892

Digital Object Identifier
doi:10.2969/jmsj/02430377

Mathematical Reviews number (MathSciNet)
MR0313452

Zentralblatt MATH identifier
0235.20045

Subjects
Primary: 22E60: Lie algebras of Lie groups {For the algebraic theory of Lie algebras, see 17Bxx}

Citation

NAKAMURA, Tetsuo. On commutative unipotent groups defined by Seligman. J. Math. Soc. Japan 24 (1972), no. 3, 377--383. doi:10.2969/jmsj/02430377. https://projecteuclid.org/euclid.jmsj/1259854892


Export citation